# SDR USAA011233

- Difficulty date: September 12, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N275AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22887
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 51,053 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOOR WEB CRACKED .25 INCH, WL 207 BS 180 RBL 26.  REMOVED AND REPLACED FLOOR WEB PER EO 5300V157.  (M)
